# SDR DALA1219241602

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 61,277 hours, 8,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DRC FOUND ROW 21AB THRU 30AB EMERGENCY LIGHTS INOPERATIVE.  THE CHARGER WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
